Követés
Meng WU
Meng WU
Ismeretlen szervezet
E-mail megerősítve itt: mail.ustc.edu.cn
Cím
Hivatkozott rá
Hivatkozott rá
Év
Dimension of spline spaces with highest order smoothness over hierarchical T-meshes
M Wu, J Deng, F Chen
Computer aided geometric design 30 (1), 20-34, 2013
162013
Hierarchical bases of spline spaces with highest order smoothness over hierarchical T-subdivisions
M Wu, J Xu, R Wang, Z Yang
Computer aided geometric design 29 (7), 499-509, 2012
122012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–2